# SDR SWAA2022041207483

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION DAMAGE ON THE EXTERNAL SKIN / PANEL 193AR DELAMINATION DAMAGE ON THE EXTERNAL SKIN REPAIRED IAW SRM 51-70-05-2R-4 AND PER SRM 53-40-70-2R-1
